Open subsets of fibrations
Compositio Mathematica, Tome 49 (1983) no. 1, p. 109-119
@article{CM_1983__49_1_109_0,
     author = {McClendon, J. F.},
     title = {Open subsets of fibrations},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {49},
     number = {1},
     year = {1983},
     pages = {109-119},
     zbl = {0525.55011},
     mrnumber = {699862},
     language = {en},
     url = {http://www.numdam.org/item/CM_1983__49_1_109_0}
}
McClendon, J. F. Open subsets of fibrations. Compositio Mathematica, Tome 49 (1983) no. 1, pp. 109-119. https://www.numdam.org/item/CM_1983__49_1_109_0/

[1] G. Allaud: On an example of R. Brown. Arch. Math. 19 (1968) 654-655. | MR 243524 | Zbl 0176.53002

[2] C. Bessaga and A. Pelczynski: Selected Topics in Infinite Dimensional Topology, Warsaw, 1975. | MR 478168 | Zbl 0304.57001

[3] R. Brown: Two examples in homotopy theory. Proc. Camb. Phil. Soc. 62 (1966) 575-576. | MR 205252 | Zbl 0145.43403

[4] E. Dyer and M. Hamstrom: Completely regular mappings. Fund. Math. 45 (1958) 104-118. | MR 92959 | Zbl 0083.38704

[5] J. Eells and N. Kuiper: Homotopy negligible subsets. Compos. Math. 21 (1969) 155-161. | Numdam | MR 253331 | Zbl 0181.51401

[6] S. Ferry: Strongly regular mappings with compact ANR fibers are Hurewicz fiberings. Pac. J. Math. 75 (1978) 373-382. | MR 506197 | Zbl 0399.55002

[7] J. Mcclendon: Higher order twisted cohomology operations. Invent. Math. 7 (1969) 183-214. | MR 250302 | Zbl 0206.25102

[8] J. Mcclendon: Subopen multifunctions and selections. Fund. Math., to appear. | MR 761965 | Zbl 0575.54016

[9] J. Mcclendon: Note on a selection theorem of Mas-Colell. J. Math. Anal. Appl. 77 (1980) 326-327. | MR 591280 | Zbl 0446.54018

[10] M. Mccord: Singular homology groups and homotopy groups of finite topological spaces. Duke Math. J. 33 (1966) 465-474. | MR 196744 | Zbl 0142.21503

[11] E. Michael: Continuous Selections III. Ann. of Math. 65 (1957) 375-390. | MR 83715 | Zbl 0088.15003

[12] E. Michael: Convex structures and continuous selections. Canad. J. Math. 11 (1959) 556-575. | MR 109344 | Zbl 0093.36603

[13] E. Spanier: Algebraic Topology, McGraw-Hill, New York, 1966. | MR 210112 | Zbl 0145.43303

[14] R. Wong: Homotopy negligible subsets of bundles. Compos. Math. 24 (1972) 119-128. | Numdam | MR 307269 | Zbl 0235.57005

[15] R. Wong: On homeomorphisms of infinite-dimensional bundles I. Trans. Amer. Math. Soc. 91 (1974) 245-259. | MR 415625 | Zbl 0288.58001